Finite volume relaxation schemes for multidimensional conservation laws

Theodoros Katsaounis*, Charalambos Makridakis

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We consider finite volume relaxation schemes for multidimensional scalar conservation laws. These schemes are constructed by appropriate discretization of a relaxation system and it is shown to converge to the entropy solution of the conservation law with a rate of h1/4 in L([0,T], L1loc(ℝd)).

Original languageEnglish (US)
Pages (from-to)533-553
Number of pages21
JournalMathematics of Computation
Volume70
Issue number234
DOIs
StatePublished - Apr 1 2001

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Finite volume relaxation schemes for multidimensional conservation laws'. Together they form a unique fingerprint.

Cite this